Intro | Search taxa | Taxon tree | Sources | Webservice | Statistics | Editors | Log in

RAS taxon details

Psamathe Johnston, 1836

152248  (urn:lsid:marinespecies.org:taxname:152248)

accepted
Genus
Psamathe fusca Johnston, 1836 (type by monotypy)
Kefersteinia Quatrefages, 1866 (subjective synonym)
marine, brackish, fresh, terrestrial
recent only
Johnston, George. 1836. Art. IV. Illustrations in British Zoology. Cl. Annelides, Ord. Errantes, Fam Nereides. Genus Psa'mathe. Magazine of natural history and journal of zoology, botany, mineralogy, geology and meteorology [conducted by J. C. Loudon] 9: 14-17 , available online at http://www.biodiversitylibrary.org/page/2293068
page(s): 14 [details]   
Read, G.; Fauchald, K. (Ed.) (2021). World Polychaeta database. Psamathe Johnston, 1836. Accessed through: RAS (Eds.) (2021) Register of Antarctic Species at: http://ras.biodiversity.aq/aphia.php?p=taxdetails&id=152248 on 2021-12-07
RAS (Eds.) (2021). Register of Antarctic Species. Psamathe Johnston, 1836. Accessed at: https://ras.biodiversity.aq/aphia.php?p=taxdetails&id=152248 on 2021-12-07
Date
action
by
2005-04-08 14:15:32Z
created
2008-03-04 06:49:09Z
changed
2008-03-26 11:36:43Z
changed
2016-04-02 02:31:02Z
changed
2020-06-09 08:58:57Z
changed

original description Johnston, George. 1836. Art. IV. Illustrations in British Zoology. Cl. Annelides, Ord. Errantes, Fam Nereides. Genus Psa'mathe. Magazine of natural history and journal of zoology, botany, mineralogy, geology and meteorology [conducted by J. C. Loudon] 9: 14-17 , available online at http://www.biodiversitylibrary.org/page/2293068
page(s): 14 [details]   

original description  (of Kefersteinia Quatrefages, 1866) Quatrefages, A. (1866). Histoire naturelle des Annelés marins et d'eau douce. Annélides et Géphyriens. <b>Volume 2.</b>. Première partie. 1-336. Deuxième Partie. 337-794. Explication des planches p.1-24. planches 1-20. Librarie Encyclopédique de Roret. Paris., available online at http://books.google.com/books?id=M_xNAAAAcAAJ
page(s): 41 [details]  OpenAccess publication 

additional source Fauchald, K. (1977). The polychaete worms, definitions and keys to the orders, families and genera. <em>Natural History Museum of Los Angeles County: Los Angeles, CA (USA), Science Series.</em> 28:1-188., available online at http://www.vliz.be/imisdocs/publications/123110.pdf [details]   

status source Pleijel, Fredrik. (1998). Phylogeny and classification of Hesionidae (Polychaeta). <em>Zoologica Scripta.</em> 27(2): 89-163, 38 figures, 7 tables., available online at https://doi.org/10.1111/j.1463-6409.1998.tb00433.x
page(s): 122 [details]  Available for editors  PDF available 
 
 Present  Inaccurate  Introduced: alien  Containing type locality 
This service is powered by LifeWatch Belgium
Learn more»
Website and databases developed and hosted by VLIZ · Page generated 2021-12-07 · contact: Anton Van de Putte